# SDR CA120724004

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 3035889G
- Condition: Failed
- Location: Engine
- Part time: 463 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN IGNITION SELECTED ON DURING START OR IN CONTINUOUS MODE, THE 5 AMP START CONTROL C/B WOULD TRIP.  IT WAS DETERMINED THAT THE IGNITION EXCITER BOX IS UNSERVICEABLE.  IGNITOR EXCITER BOX REPLACED FUNTION CHECKED SERVICEABLE.
